# SDR COMA2011040850033

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 26,848 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,848 hours, 23,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LOWER CAP ANGLE IS CRACKED AT RBL 9 AND RBL 18.  REMOVED AND REPLACED DAMAGED SECTION OF 559 CAP ANGLE IAW REO 601R-53-41-260 RT REP.
